# SDR UIEA2019011400080

- Difficulty date: January 13, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,699 hours, 23,212 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Light
- Part number: GE387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

RIGHT GEN DRIVE DISC LIGHT INOP( TRANSFERRED TO DMI 105873 PER MEL 24-01-01.RIGHT GEN DRIVE DISC GUARDED SWITCH PREVIOUSLY RE-LAMP ENG RUN AND OPS CHECK OF DISC / SWITCH ACCOMPLISHED IAW AMM 24-11-01 OPS CHECK GOOD THIS CLEARS DMI 105873 MCC / NOTIFIED PLACARD REMOVED. )
